Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets. Kuusi, T., Mingione, G., & Nyström, K. J. Math. Pures Appl. (9), 101(2):119–151, 2014. bibtex @article{MR3158698,
Author = {Kuusi, Tuomo and Mingione, Giuseppe and Nystr\"{o}m, Kaj},
Date-Added = {2019-11-12 20:40:54 +0100},
Date-Modified = {2019-11-13 07:39:41 +0100},
Fjournal = {Journal de Math\'{e}matiques Pures et Appliqu\'{e}es. Neuvi\`eme S\'{e}rie},
Issn = {0021-7824},
Journal = {J. Math. Pures Appl. (9)},
Mrclass = {35K86 (35B44 35B60 35B65 35K92)},
Mrnumber = {3158698},
Mrreviewer = {Haifeng Shang},
Number = {2},
Pages = {119--151},
Title = {Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets},
Volume = {101},
Year = {2014},
Bdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.1016/j.matpur.2013.03.004},
Bdsk-Url-2 = {https://doi.org/10.1016/j.matpur.2013.03.004}}
Downloads: 0
{"_id":"uhmgCXyLgeBt772KG","bibbaseid":"kuusi-mingione-nystrm-sharpregularityforevolutionaryobstacleproblemsinterpolativegeometriesandremovablesets-2014","authorIDs":[],"author_short":["Kuusi, T.","Mingione, G.","Nyström, K."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Kuusi"],"firstnames":["Tuomo"],"suffixes":[]},{"propositions":[],"lastnames":["Mingione"],"firstnames":["Giuseppe"],"suffixes":[]},{"propositions":[],"lastnames":["Nyström"],"firstnames":["Kaj"],"suffixes":[]}],"date-added":"2019-11-12 20:40:54 +0100","date-modified":"2019-11-13 07:39:41 +0100","fjournal":"Journal de Mathématiques Pures et Appliquées. Neuvième Série","issn":"0021-7824","journal":"J. Math. Pures Appl. (9)","mrclass":"35K86 (35B44 35B60 35B65 35K92)","mrnumber":"3158698","mrreviewer":"Haifeng Shang","number":"2","pages":"119–151","title":"Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets","volume":"101","year":"2014","bdsk-url-1":"https://doi-org.proxy.ub.umu.se/10.1016/j.matpur.2013.03.004","bdsk-url-2":"https://doi.org/10.1016/j.matpur.2013.03.004","bibtex":"@article{MR3158698,\n\tAuthor = {Kuusi, Tuomo and Mingione, Giuseppe and Nystr\\\"{o}m, Kaj},\n\tDate-Added = {2019-11-12 20:40:54 +0100},\n\tDate-Modified = {2019-11-13 07:39:41 +0100},\n\tFjournal = {Journal de Math\\'{e}matiques Pures et Appliqu\\'{e}es. Neuvi\\`eme S\\'{e}rie},\n\tIssn = {0021-7824},\n\tJournal = {J. Math. Pures Appl. (9)},\n\tMrclass = {35K86 (35B44 35B60 35B65 35K92)},\n\tMrnumber = {3158698},\n\tMrreviewer = {Haifeng Shang},\n\tNumber = {2},\n\tPages = {119--151},\n\tTitle = {Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets},\n\tVolume = {101},\n\tYear = {2014},\n\tBdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.1016/j.matpur.2013.03.004},\n\tBdsk-Url-2 = {https://doi.org/10.1016/j.matpur.2013.03.004}}\n\n","author_short":["Kuusi, T.","Mingione, G.","Nyström, K."],"key":"MR3158698","id":"MR3158698","bibbaseid":"kuusi-mingione-nystrm-sharpregularityforevolutionaryobstacleproblemsinterpolativegeometriesandremovablesets-2014","role":"author","urls":{},"metadata":{"authorlinks":{}},"downloads":0},"bibtype":"article","biburl":"https://drive.google.com/uc?id=1OuqS9TJwIphO6BtxZfgrAoA8hv_reMqs&export=download","creationDate":"2019-11-12T20:01:16.900Z","downloads":0,"keywords":[],"search_terms":["sharp","regularity","evolutionary","obstacle","problems","interpolative","geometries","removable","sets","kuusi","mingione","nyström"],"title":"Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets","year":2014,"dataSources":["rcuqDaM7c52BcWGGm"]}